# SDR CALA2024072602113

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 77,229 hours, 31,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311332220102
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLIGHT DECK CRACKED FLOORBEAM AT FR8-11. GENERATED BY  ON HAECO LCQ NR 9298874/36874 REMOVED AND REPLACED WEB IN FLIGHT DECK R/H FR 8-11 IAW A320 SRM 51-72-11. PERFORMED BY  INSPECTED BY
